# SDR AALA20011294

- Difficulty date: June 20, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN WEB BELOW APU LOAD CONTROL VALVE, STATION 870 BULKHEAD 4 INCHES LONG.  CRACK IN FS 870 BULKHEAD FORWARD SIDE AT APU CONTROL VALVE BOTTOM OUTBOARD SIDE OF CUTOUT.  REPAIRED PER SRM 53-10-2 WITH DOUBLER.  (M)
